MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All devices will be included as possibly contributory in the final medwatch.Additional devices implanted and/or related to this event: pxc141200/ 9739928, udi (b)(4).The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak and component migration.
 
Event or Problem Description
On (b)(6) 2012, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.It was reported that after all devices were implanted, a distal type i endoleak from the contralateral leg endoprosthesis in the right limb was observed.A stent (palmaz) was implanted distally of the contralateral leg endoprosthesis.However the distal type i endoleak remained.The physician decided to monitor it.On an unknown date in (b)(6) 2020, a follow-up ct imaging identified the distal type i endoleak from the right leg remained and migration (distance unknown) of the trunk ipsilateral leg endprosthesis.On (b)(6) 2020, a reintervention procedure was performed.The right internal iliac artery was embolized as planned.Then, an iliac extender endoprosthesis was implanted in the right external iliac artery.Two aortic extender endoprostheses were implanted proximal of the trunk ipsilateral leg endoprosthesis.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition h6: code 216-the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Addition h6: code 22-the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak and component migration.
 
Additional Manufacturer Narrative
Addition g5.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10564314
Report Number2953161-2020-01020
Device Sequence Number1167684
Product Code MIH
UDI-Device Identifier00733132610167
UDI-Public00733132610167
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/31/2014
Device Model NumberPXT231418
Device Catalogue NumberPXT231418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer08/28/2020
08/28/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date12/22/2020
01/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR